Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

has anyone......... adult content

gooton pregnant on the depo shot? im just wondering because i got a shot the first week of december and im not sure if i am but lately my ankles have been sweeling and not going down i feel like im gaining a little weight i have had a little eart burn and have been getting really hungry also i know tmi but i have had a thickish discharge but my boobs dont hurt so has anyone been preggo on depo? what was your symptoms? p.s just so no one flys off the handle i plan on getting a test soon im just waiting for more symptoms. thanks ladys!

Answer Question
 
Anonymous

Asked by Anonymous at 10:15 PM on Dec. 28, 2010 in Health

Answers (7)
  • The Depo shot does make you gain water weight.
    Misteh

    Answer by Misteh at 10:17 PM on Dec. 28, 2010

  • It could be side-effects from the depo.
    AlliPerry

    Answer by AlliPerry at 10:18 PM on Dec. 28, 2010

  • All of those symptoms can be caused by the hormonal changes in your body due to Depo. But, you're right to test to be on the safe side. There have been some women who have gotten pregnant on Depo. It's rare, but does happen.
    ThrivingMom

    Answer by ThrivingMom at 10:19 PM on Dec. 28, 2010

  • I was on the depo shot for a few yrs, and if u started getting these symptoms that quick I would go and get a pregnacy test ASAFP. They are not that expensive. Is this the first time u have had the shot? Didn't your dr give u a pregnancy test before they gave u a shot?
    Michigan-Mom74

    Answer by Michigan-Mom74 at 10:27 PM on Dec. 28, 2010

  • it might just be the weight from the shot !
    everyone should read this : if you are on the depo shot then you should take calcium pills too cause after being on the depo shot for a while it deterierates your bones. just a little advice.
    steelermom80410

    Answer by steelermom80410 at 10:38 PM on Dec. 28, 2010

  • The shot, or any hormonal birth control, makes your body think it is pregnant. So, of course, your gonna feel like you are pregnant.
    motherofhope98

    Answer by motherofhope98 at 10:02 AM on Dec. 29, 2010

  • Those could very well be from the shot. I didn't get pg on depo, but I did get pg 6 months after my last shot, even though the doc told me it would take 18 months to work its way out of my system.
    Pnukey

    Answer by Pnukey at 12:14 PM on Dec. 29, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.